# SDR 97ZZZX3860

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Vest
- Part number: P0101
- Condition: Failed
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VEST FAILED THE MANUFACTURER'S 2-POUND PSI TEST.  BAD SEAM.
